# SDR DHL2001743009

- Difficulty date: June 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE LOWER FWD CARGO FIRE WARNING SOUNDED, DISPLAY INDICATED FWD CARGO FIRE.  CANCELLED BELL, LIGHT WENT OUT.  FOLLOWED BY FWD INOP DISPLAY.  DIVERTED OKLA.  DEFERRED LOWER CARGO FIRE DETECTION / SUPPRESSION MX INDICATOR PER MEL 26-19-1A CAT B DMI 6054.
